MAUDE Adverse Event Report: MIO; INSET II 46/6 PCC BLUE

MIO; INSET II 46/6 PCC BLUE
Model Number MMT-941
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the plastic in the needle came off while the patient was sleeping.The blood glucose level from (b)(6) 2019 to (b)(6) 2019, between 10:26 pm to 02:00 am was 316 mg/dl and from (b)(6) 2019 to (b)(6) 2019, between 10:38 am to 02:00 am was 314 mg/dl.The infusion set's tubing came apart close to the site location.The site location was on the top of the back side of patient and the pump was worn on the belt.The infusion had been used for about 3 days.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.
 
Event or Problem Description
On 06-mar-2020: follow up information was submitted to update expiration date and result of complaint investigation of the returned used device (1 set) which showed that the tubing was detached from the tubing connector.Based on the result: method, result and conclusion codes were updated.Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the plastic in the needle came off while the patient was sleeping.The blood glucose level from 28-oct-2019 to 31-oct-2019, between 10:26 pm to 02:00 am was 316 mg/dl and from 15-nov-2019 to 18-nov-2019, between 10:38 am to 02:00 am was 314 mg/dl.The infusion set's tubing came apart close to the site location.The site location was on the top of the back side of patient and the pump was worn on the belt.The infusion had been used for about 3 days.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
MIO
Common Device Name
INSET II 46/6 PCC BLUE
MDR Report Key9442796
Report Number3003442380-2019-01960
Device Sequence Number2626463
Product Code FPA
UDI-Device Identifier05705244007314
UDI-Public05705244007314
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/01/2021
Device Model NumberMMT-941
Device Lot Number5259959
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2019
Supplement Date Received by Manufacturer11/26/2019
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date03/06/2020
Patient Sequence Number1